# SDR IPXA12M74979

- Difficulty date: August 7, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 INTERNAL DOOR FRAME WEB CRACKED AT LOWER AFT LIGHTNING HOLE.  REPAIRED INTERIOR WEB IAW SRM 53-40-15, REPAIR 3, FIG 201.
